# SDR USAA920080271

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 23,648 hours, 8,607 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Pin
- Condition: Misaligned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9172 - PIT-CLT - EMERGENCY LIGHTING - AFT EMERGENCY POWER SUPPLY UNIT SHOWS EXTERIOR LIGHTS FAULT.  CIDS TEST SHOWS EPSU EXTERNAL LOAD LEFT AFT.  MAINTENANCE ACCOMPLISHED TSM TASK 33-51-00.  REALIGNED PIN IN RIGHT AFT ESCAPE SLIDE CONNECTOR.  OPERATIONAL CHECK WAS GOOD PER AIRBUS MAINTENANCE MANUAL 33-51-00-710-006.  LEFT AND RIGHT AFT SLIDES ARE RESTORED TO OPERATING CONDITION.
